# SDR 03FDEA00578

- Difficulty date: April 22, 2003
- Submitted: April 24, 2003
- Operation: Air carrier
- Aircraft: N68049
- Make and model: Doug DC-10-10
- Aircraft serial: 47803
- Aircraft time: 56,793 hours, 25,590 cycles
- Engine: Ge CF66D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 3
- Part time: 50,886 hours, 22,533 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

NR 3 ENGINE OIL STRAINER CLOG LIGHT CAME ON AT FL 330.  AS WE WERE ABOUT TO START THE RED TABS CHECK LIST FOR THIS PROBLEM NR 3 ENGINE FLAMED OUT.  AT TIME OF FLAME OUT ALL ENGINE INDICATIONS WERE NORMAL.  RED TABS COMPLETED.  AIRCRAFT DIVERTED TO KDEN FOR PRECAUTIONARY LANDING.    REMOVED AND REPLACED #3 ENGINE IAW FEDEX WORKCARDS .
